Women's Health Interactive Forums

  • If this is your first visit, be sure to check out the FAQ by clicking the link above. You may have to register before you can post: click the register link above to proceed. To start viewing messages, select the forum that you want to visit from the selection below.

Announcement

Collapse
No announcement yet.

Bleeding heavily for 14 days...need help!!!

Collapse
X
Collapse
  • Filter
  • Time
  • Show
Clear All
new posts

  • Bleeding heavily for 14 days...need help!!!

    Hello,

    I am 27 yrs old, I had a 45 days cycle from first menstruation. I am trying to concieve n april i had a miscarriage after that my cycle is completely irregular, after this incident i did not have period for about 60+ days, so i consulted dr. and he asked me to take clomid 50 mg from 5-9 day of the next cycle. I did as dr suggested and my next period started on 1st of july so i took clomid from 5-9 july. during that period my bleeding never stopped until 9 august.
    The next cycle, this time i noticed some light spotting 3 days before my period started (1 september) and again i am still bleeding its 14 days now.its kind of heavy i am changing about 3 pads everyday.

    Is anyone facing the same problem? I am really worried, i read so many things on internet.

    If someone can answer my question i would really appreciate.

    Thanks

  • Well sweetie that sounds miserable.if u are under lots of stress that will make it worse.I didn't have a period last month,I finally did this month,and it lasted longer than usual and definately more intense and heavier.maybe since ur miscarriage caused ur menstruel cycle to b knocked off.maybe that medicin that ur doctor put u on wasn't the best idea.maybe call them bak and ask for some different medicine.well I hope u get better soon love!

    Comment


    • Hello Goodgirl93,

      Thanks for your quick reply. I am not sure about the exact reason behind this, but yeah bcoz of this problem i am not able to plan for pregnancy which is worrying me a lot. I don't have insurance as of yet bcoz we recently moved here and my husbands comp doesn't cover until 3 months. and the doc is in Canada, where we lived before.

      I hope your periods would get back to your norm.

      Comment


      • Oh sweetie that's awful. =( have you tried calling a gyno and jusy asking for some advice? Maybe explain your situation to them and they may be able to help. Maybe get off the meds,and see what next month brings. I really hope things work out for you,and try to relax,and stress a little less sweetie.

        Comment

        or

        Womens Health orange logoGet The Newsletter

        Receive our passionately crafted, medically reviewed articles and insights — the stuff nobody else talks about but you want to know — delivered right to your inbox.

        Latest Activity On Our Forums

        Collapse

        Latest Topics On Our Forums

        Collapse

        • stabbing pain

          started have stabbing pain in vulva area
          looked it up & says vulvodynia
          however, I have had this stabbing pain in one leg & side,...

          09-19-2021, 10:09 AM By amy40
        • Epilady?!?

          I was cleaning out an old trunk from my teen years and came upon the medieval torture implement, the epilady. For the uninitiated, it’s a device that...

          09-16-2021, 11:32 PM By Wednesday L.F.
        • Phonesex, anyone?

          In my 20s, I worked as a phonesex girl. It was fun and all, but it led me to not want to engage in that sort of activity in my personal life. Fast forward...

          09-16-2021, 11:28 PM By Wednesday L.F.
        • Skyla IUD Sudden Period Problems

          I’ve had my Skyla IUD for 2 and a half years now, no complications except for hormonal acne that’s managed well. It’s due to expire next May. My...

          09-06-2021, 02:21 PM By LuckyWitch77
        Working...
        X